# SDR SWAA2021100510824

- Difficulty date: August 24, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BS 270 ON STR 10R AT PASSENGER CABIN ; 2021-392929 / [01] REMOVED TIE CLIP LOC. ON BS 270 STRG 10R IAW B737-700 SRM 51-40-02-0G-0 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE; [02] TOOK MEASURES CRACK LENGTH IS: 0.645 DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM TIE CLIP MUST BE REPLACED TOOL USED: CALIPER; P/N:500-464; S/N:B17030924; DUE DATE: 03/NOV/21; [03] VERIFIED STEP 1 AND 2; [04] DRILLED HOLES ON NEW TIE CLIP AND PROTECTIVE TREATMENT ON HOLES I.A.W B737-700 SRM 51-20-07-0G-0 AND 51-20-01-0G-0; [05] STEP 4 COMPLETE; RII.; [06] OBTAINED OK TO INSTALL NEW TIE CLIP AND FASTENER.; [07] OK GRANTED STEP 6 CERTIFIED; [08] OK GRANTED STEP 6 CERTIFIED RII; [09] INSTALLED NEW TIE CLIP LOC. ON BS 270 STRG 10R IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV:-; [10] STEP 9 COMPLETED; RII.; [11] STEP 9 COMPLETED; RII.; [12] REPLACED NEW TIE CLIP LOC. ON BS 270 STRG 10R IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV:-; [13] VERIFIED TASK COMPLETE. TASK RII
